Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 27, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Apr 11, 2012, 6:19 PM EDT. It took effect at Apr 12, 2012, 12:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2012, 6:19 PM EDT (22:19 UTC)
- In effect from
- Apr 12, 2012, 12:00 AM EDT
- Expired
- Apr 12, 2012, 2:07 PM EDT
- In force
- 14 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
643 WHUS72 KCHS 112219 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 619 PM EDT WED APR 11 2012 AMZ350-120630- /O.NEW.KCHS.SC.Y.0027.120412T0400Z-120412T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 619 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-120630- /O.NEW.KCHS.SC.Y.0027.120412T0400Z-120412T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 619 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-120630- /O.NEW.KCHS.SC.Y.0027.120412T0800Z-120412T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 619 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-120630- /O.NEW.KCHS.SC.Y.0027.120412T0800Z-120412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 619 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 5 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 5 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
900 WHUS72 KCHS 120141 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 941 PM EDT WED APR 11 2012 AMZ350-121000- /O.CON.KCHS.SC.Y.0027.120412T0400Z-120412T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 941 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-121030- /O.CON.KCHS.SC.Y.0027.120412T0400Z-120412T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 941 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-121030- /O.CON.KCHS.SC.Y.0027.120412T0800Z-120412T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 941 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-121030- /O.CON.KCHS.SC.Y.0027.120412T0800Z-120412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 941 PM EDT WED APR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
006 WHUS72 KCHS 120724 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 324 AM EDT THU APR 12 2012 AMZ330-121400- /O.EXB.KCHS.SC.Y.0027.120412T0800Z-120412T1400Z/ CHARLESTON HARBOR- 324 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-121400- /O.EXT.KCHS.SC.Y.0027.000000T0000Z-120412T1400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 324 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-121530- /O.EXT.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 324 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-121530- /O.EXT.KCHS.SC.Y.0027.120412T0800Z-120412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 324 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-121530- /O.EXT.KCHS.SC.Y.0027.120412T0800Z-120413T0100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 324 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
956 WHUS72 KCHS 121359 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 959 AM EDT THU APR 12 2012 AMZ330-121500- /O.EXP.KCHS.SC.Y.0027.000000T0000Z-120412T1400Z/ CHARLESTON HARBOR- 959 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING. $$ AMZ350-121600- /O.EXT.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 959 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-121600- /O.CON.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 959 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-122100- /O.CON.KCHS.SC.Y.0027.000000T0000Z-120412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 959 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-122200- /O.CON.KCHS.SC.Y.0027.000000T0000Z-120413T0100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 959 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
402 WHUS72 KCHS 121550 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1150 AM EDT THU APR 12 2012 AMZ350-121700- /O.EXP.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1150 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY. $$ AMZ352-121700- /O.EXP.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1150 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY. $$ AMZ354-122100- /O.CON.KCHS.SC.Y.0027.000000T0000Z-120412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1150 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-130000- /O.CON.KCHS.SC.Y.0027.000000T0000Z-120413T0100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1150 AM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
953 WHUS72 KCHS 121807 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 207 PM EDT THU APR 12 2012 AMZ374-121915- /O.CAN.KCHS.SC.Y.0027.000000T0000Z-120413T0100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 207 PM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ354-121915- /O.CAN.KCHS.SC.Y.0027.000000T0000Z-120412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 207 PM EDT THU APR 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:51 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 11, 3:51 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT WED APR 11 2012 .SYNOPSIS... COOL AND DRY HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION THROUGH THE LATTER PART OF THE WEEK. OVER THE WEEKEND...THE HIGH WILL SLIDE OFF THE SOUTHEAST COAST AND REMAIN THERE THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A POTENT SHORTWAVE WILL DROP THROUGH THE AREA LATE TONIGHT... PUSHING A SECONDARY COLD FRONT THROUGH THE SOUTHEAST UNITED STATES. FOR THIS EVENING...THE WINDS ARE EXPECTED TO DROP OFF RATHER QUICKLY AND...UNDER CLEAR SKIES...TEMPERATURES WILL PLUMMET. LATER TONIGHT ONCE THE SECONDARY FRONT DROPS THROUGH THE WINDS ARE EXPECTED TO PICK UP. TEMPS WILL DROP FURTHER LATE TONIGHT...LIKELY INTO THE MIDDLE 30S FAR INLAND. WE ARE CURRENTLY THINKING THAT DUE TO THE INCREASE IN SURFACE WINDS LATE TONIGHT THE RISK FOR SCATTERED TO WIDESPREAD FROST IN THE COLDEST SPOTS IS RELATIVELY LOW. THUS WE MAINTAINED PATCHY FROST IN THESE AREAS BUT ARE NOT ISSUING A FROST ADVISORY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... A DEEP LAYER RIDGE WILL CONTINUE TO BUILD ACROSS THE AREA FROM THE WEST AS A STRONG UPPER LEVEL TROUGH AXIS MOVES EASTWARD INTO THE ATLANTIC THROUGH THE PERIOD. TEMPERATURES WILL BE BELOW NORMAL...ESPECIALLY MIN TEMPS FOR THURSDAY...AND FRIDAY THEN MODERATING TO ABOVE NORMAL BY SATURDAY. THURSDAY...MODERATELY STRONG HIGH PRESSURE...CENTERED OVER THE OH RIVER VALLEY...WILL EXTEND ACROSS THE ENTIRE SE U.S.. AFTER A COLD MORNING START...THE COLD ADVECTION SHOULD BE OVER BY EARLY IN THE DAY. HOWEVER...MAX TEMPS STILL NOT EXPECTED TO GET OUT OF THE UPPER 60S NORTH TO LOWER 70S SOUTH WITH SUNNY SKIES AND LIGHT ENE WINDS. THURSDAY NIGHT...A SURFACE HIGH PRESSURE RIDGE WILL BE RIGHT OVER THE AREA WITH LIGHT TO CALM WINDS AND CLEAR SKIES. THIS WILL SETUP VERY GOOD RADIATIONAL CONDITIONS...AND HAVE GONE A DEG OR TWO BELOW LATEST GUIDANCE. NOT THINKING THERE WILL BE ANY WIDESPREAD FREEZING TEMPERATURES INLAND...BUT THERE COULD BE SOME PATCHY TO SCATTERED FROST WELL INLAND. THE FROST FORECAST WILL LARGELY DEPEND ON HOW MUCH THE SURFACE TDS RECOVER OVERNIGHT. LATEST GUIDANCE...EVEN FOR INLAND LOCATIONS...SHOWS TDS ABOVE FREEZING. GIVEN THE MARGINAL NATURE AND UNCERTAINTY...HAVE NOT YET ADDED ANY FROST TO THE FORECAST. FRIDAY...MODELS ARE SHOWING A SHORTWAVE MOVING DOWN THE BACK SIDE OF THE UPPER TROUGH OVER THE ATLANTIC IN THE MORNING...THEN IT MOVES OFF THE MID ATLANTIC COAST WELL NORTH OF US BY AFTERNOON. THIS FEATURE SEEMS TO REINFORCE THE SURFACE RIDGE...CENTERED OVER THE NORTHERN AREA BY AFTERNOON. 850 MB TEMPS ARE A FEW DEGS WARMER... THUS EXPECT MAX TEMPS TO REFLECT THIS WITH HIGHS IN THE LOWER 70S AWAY FROM THE IMMEDIATE COAST. LIGHT NE WINDS WILL VEER TO ESE BY LATE DAY...WHICH WILL HOLD TEMPS IN THE MID TO UPPER 60S RIGHT AT THE SHORE. FRIDAY NIGHT...THE SURFACE RIDGE WILL SHIFT TO ENE OF THE REGION THROUGH THE NIGHT...WHICH WILL KEEP LOW LEVEL FLOW ESE. THIS WILL MODERATE TEMPS...WITH LOWS GENERALLY IN THE 40S TO NEAR 50...WHICH IS STILL BELOW NORMAL. SATURDAY...THE MID AND UPPER LEVEL RIDGE AXIS WILL BE JUST WEST OF THE REGION WITH THE SURFACE RIDGE CENTERED OFFSHORE. THIS WILL SETUP A SE LOW LEVEL FLOW AND CONTINUED MODERATION OF TEMPERATURES. EXPECT HIGHS TO BE A FEW DEGS ABOVE NORMAL...IN THE MID TO UPPER 70S. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... FORECAST AGREEMENT IS PRETTY GOOD IN THE LONG TERM PERIOD. THE LARGE UPPER RIDGE WILL STRENGTHEN ACROSS THE SOUTHEASTERN US THROUGH EARLY NEXT WEEK. EVENTUALLY A CLOSED UPPER ANTICYCLONE WILL DEVELOP AND SIT DIRECTLY OVER THE SOUTHEAST COAST. THE RIDGE WILL GRADUALLY SHIFT EASTWARD THROUGH TUESDAY AND BEGIN TO GIVE WAY TO A TROF APPROACHING FROM THE WEST FOR THE MID WEEK TIME PERIOD. THE SURFACE HIGH WILL SETTLE OVER THE WESTERN ATLANTIC AND WILL SUPPORT A DEVELOPING WARM SOUTHERLY RETURN FLOW INTO EARLY NEXT WEEK. WITH HEIGHTS RISING UNDER THE RIDGE...TEMPS WILL MODERATE NICELY AND UPPER 80S MAY EVENTUALLY COVER THE AREA FOR MONDAY AND TUESDAY. THE FORECAST IS DRY AS IT LOOKS LIKE THE NEXT FRONT WILL NOT APPROACH UNTIL THE WEDNESDAY TIME FRAME. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... VFR AT KSAV/KCHS THROUGH 18Z/12. EXTENDED AVIATION OUTLOOK...VFR. && .MARINE... WINDS OVER THE WATERS WILL LULL A BIT THIS EVENING BEFORE A SHORTWAVE AND COLD FRONT DROP THROUGH THE AREA AND WINDS VEER TO NNE. A NICE SURGE IS EXPECTED LATE TONIGHT WITH WINDS INCREASING TO 15-20 KT IN MANY AREAS. DUE TO THE OFFSHORE FETCH THE GREATEST INCREASE IN SEAS WILL BE THE OFFSHORE GA WATERS WHERE SOME 5 FOOTERS MAY APPEAR LATE. MODERATE TO STRONG HIGH PRESSURE WILL BE CENTERED NORTHWEST OF THE WATERS TO START OFF THURSDAY. THE PRESSURE GRADIENT WILL BE PINCHED ENOUGH OVER THE SOUTHERN HALF OF THE WATERS TO SUSTAIN WINDS 15-20 KTS WITH SOME HIGHER GUSTS. RIGHT NOW...IT APPEARS THAT WINDS/SEAS WILL REMAIN BELOW SCA LEVELS. HIGH PRESSURE WILL SETTLE OVER THE REGION THURSDAY NIGHT THROUGH FRIDAY WITH LIGHT WINDS BECOMING ONSHORE NEAR THE COAST DURING THE AFTERNOON. SATURDAY THROUGH MONDAY...HIGH PRESSURE WILL BE MAINLY EAST OF THE REGION WITH SSE LOW LEVEL FLOW OF 15 KTS OR LESS AND SEAS 4 FT OR LESS. && .FIRE WEATHER... LATEST GUIDANCE CONTINUES TO INDICATE THAT AFTERNOON MINIMUM RH VALUES WILL BE 20-25% OVER INTERIOR LOCATIONS FOR THURSDAY AFTERNOON. SIMILAR TO YESTERDAY...WILL HOLD OFF ISSUING A FIRE DANGER STATEMENT UNTIL THIS EVENING...GIVEN ONE IS ALREADY IN EFFECT FOR THIS AFTERNOON. LOW LEVEL MOISTURE AND TEMPERATURES GRADUALLY INCREASE BY LATE WEEK AND THROUGH THE WEEKEND. NOT EXPECTING ANY CRITICAL RH OR WIND ISSUES FRIDAY THROUGH THE WEEKEND. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JRL SHORT TERM...RFM LONG TERM...BSH AVIATION...JRL MARINE...JRL/RFM FIRE WEATHER...RFM
Hazardous weather outlook, Apr 11, 3:41 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 341 AM EDT WED APR 11 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-120745- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 341 AM EDT WED APR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.